# SDR DU4R2006368

- Difficulty date: April 12, 2006
- Submitted: April 12, 2006
- Operation: General aviation
- Aircraft: N289MT
- Make and model: Boeing 727223
- Aircraft serial: 22467
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 304001)  N/R 24581, RT WING IB AILERON NUMEROUS DENTS.   REMOVED DENTED SKIN. FABRICATED AND INSTALLED REPAIR SKIN DOUBLER 5.5 INCH X 5.5 INCH FROM 2024-T3 .016 AND 2 EA. SKIN REPAIR DOUBLER 24 INCH X 54 INCH FROM 2024-T3 .040 IAW SRM 51-10-2 AND 51-30-2.
